Desipramine and testicular swelling in two patients

Ole J Thienhaus, N. Vogel

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Two patients are described who developed testicular swelling and pain during treatment with desipramine. The symptoms disappeared when desipramine was discontinued and in one case returned when desipramine treatment was reinitiated. The observations suggest that testicular swelling and pain are side effects of desipramine.

Original languageEnglish (US)
Pages (from-to)33-34
Number of pages2
JournalJournal of Clinical Psychiatry
Volume49
Issue number1
StatePublished - 1988
Externally publishedYes

Fingerprint

Desipramine
Pain
Therapeutics

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Clinical Psychology

Cite this

Desipramine and testicular swelling in two patients. / Thienhaus, Ole J; Vogel, N.

In: Journal of Clinical Psychiatry, Vol. 49, No. 1, 1988, p. 33-34.

Research output: Contribution to journalArticle

@article{92523c1ebedd463884865006a2169c3b,
title = "Desipramine and testicular swelling in two patients",
abstract = "Two patients are described who developed testicular swelling and pain during treatment with desipramine. The symptoms disappeared when desipramine was discontinued and in one case returned when desipramine treatment was reinitiated. The observations suggest that testicular swelling and pain are side effects of desipramine.",
author = "Thienhaus, {Ole J} and N. Vogel",
year = "1988",
language = "English (US)",
volume = "49",
pages = "33--34",
journal = "Journal of Clinical Psychiatry",
issn = "0160-6689",
publisher = "Physicians Postgraduate Press Inc.",
number = "1",

}

TY - JOUR

T1 - Desipramine and testicular swelling in two patients

AU - Thienhaus, Ole J

AU - Vogel, N.

PY - 1988

Y1 - 1988

N2 - Two patients are described who developed testicular swelling and pain during treatment with desipramine. The symptoms disappeared when desipramine was discontinued and in one case returned when desipramine treatment was reinitiated. The observations suggest that testicular swelling and pain are side effects of desipramine.

AB - Two patients are described who developed testicular swelling and pain during treatment with desipramine. The symptoms disappeared when desipramine was discontinued and in one case returned when desipramine treatment was reinitiated. The observations suggest that testicular swelling and pain are side effects of desipramine.

UR - http://www.scopus.com/inward/record.url?scp=0023858427&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023858427&partnerID=8YFLogxK

M3 - Article

C2 - 3335488

AN - SCOPUS:0023858427

VL - 49

SP - 33

EP - 34

JO - Journal of Clinical Psychiatry

JF - Journal of Clinical Psychiatry

SN - 0160-6689

IS - 1

ER -